MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC.; ULTRASOUND

SIEMENS MEDICAL SOLUTIONS USA, INC.; ULTRASOUND
Catalog Number 11148775
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The damaged equipment has been replaced with a same model unit.The customer's daily operations have returned to normal.Country rfa, provided via pqif complaint form: (b)(4).
 
Event or Problem Description
On the daily work preparations process, the customer suddenly discovered thick smoke and flames emanating from the rear of the equipment.After an immediate cutting off the power supply and inspection, the customer found obvious burn marks on the cables at the dp interface of the input/output ports.Following the customer's report of the incident, company cse conducted an on-site inspection and confirmed that the dp video output cable had significant burn marks at the interface, rendering the equipment unable to power on.Aside from the equipment itself, there was no other personal injury or property damage.Company has urgently coordinated with sales partner to procure a demo unit of the same model for the customer's use.The company has had preliminary discussions with the customer regarding the aftermath.The damaged equipment will be returned to the company for further technical evaluation.The customer's daily work has not been affected in any other way.

Common Device Name
ULTRASOUND
Manufacturer (Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer (Section G)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 se 51st st
issaquah, WA 98029
6506257209
MDR Report Key24376636
Report Number3023245-2026-00020
Device Sequence Number20069088
Product Code IYN
UDI-Device Identifier04056869173566
UDI-Public4056869173566
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number11148775
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date02/18/2026
Usage of Device A
Patient Sequence Number1
Patient SexUnknown